# SDR SIMA20170102001

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,085 hours, 37,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED MAIN EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10-000-801, AND 33-50-10-400-801.  OPS CHECKED GOOD.
